MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was initially reported that the patient was being referred for a prophylactic replacement.During follow-up with the patient, they reported to have fallen and felt their device had shifted as she now felt it near her throat and had to be careful swallowing food.Clinic notes for the patient were received indicating the patient fell on their right side and had pain at the vns site since then.At a later visit, the patient felt the vns had moved lower and more left than before due to the fall due to the fall.No known surgery has been reported to have occurred to date in relation to the events.No additional relevant information has been received to date.
 
Event or Problem Description
Response was received from the physician that there is no suspected migration present and that the pain is possibly related to just the presence of the device from the fall.The physician confirmed that the product was secured during initial implant.No additional relevant information has been received to date.
 
Additional Manufacturer Narrative
B3.Event date - correction - inadvertently put wrong date on initial mdr submitted.
 
Event or Problem Description
Additional information was received that prior to surgery, the patient reported that her device slid however the surgeon did not make a new pocket as there was no room for one, so he just placed the generator in the same location.The reason for replacement was noted to be prophylactic.No new additional relevant information has been received to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key11266921
Report Number1644487-2021-00131
Device Sequence Number19658789
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/07/2019
Device Model Number303-30
Device Lot Number4553
Was Device Available for Evaluation? No
Event Location Other
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/03/2021
03/24/2021
03/26/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date02/25/2021
03/24/2021
04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR